# SDR YENA2025121501203

- Difficulty date: December 13, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N505JB
- Make and model: Airbus A320-232
- Aircraft serial: 01173
- Aircraft time: 89,360 hours, 33,898 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1505, EWR-FLL. BLACK MAGIC MARKER ODOR APPROX 5,000 FT DURGIN DESCENT. ODOR ISOLATION PROCEDURE APPLIED. DISSIPATED WITH PACK 1 OFF; COMPLIED WITH INFO NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.
